# SDR ASAA2014082009044

- Difficulty date: August 20, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET CUTOUT AFT STIFFENER CORRODED.  ACFT GROUNDED.  R & R STIFFENER IAW SRM 51-40-02-0G-0.
